Alert archive / Louisiana / Flash Flood Warnings in 2011

Flash Flood Warning 26, NWS New Orleans, LA

September 3, 2011Jefferson Parish, Orleans Parish, Plaquemines Parish, Louisiana

NWS New Orleans, LA issued this flash flood warning at Sep 3, 2011, 3:57 PM CDT for Jefferson Parish, Orleans Parish, Plaquemines Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 3, 2011, 3:57 PM CDT (20:57 UTC)
Expired
Sep 3, 2011, 7:00 PM CDT
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Jefferson Parish, LA, Orleans Parish, LA, Plaquemines Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2011-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 850 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2011-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
850 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
1.0
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

975 
WGUS54 KLIX 032057
FFWLIX
LAC051-071-075-040000-
/O.NEW.KLIX.FF.W.0026.110903T2057Z-110904T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
357 PM CDT SAT SEP 3 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...METAIRIE...MARRERO...KENNER...
  HARVEY...AVONDALE...
  SOUTHWESTERN ORLEANS PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF NEW ORLEANS...
  NORTHWESTERN PLAQUEMINES PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF BELLE CHASSE...

* UNTIL 700 PM CDT

* AT 353 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
HEAVY RAIN SQUALL MOVING INTO METRO NEW ORLEANS.  THIS HEAVY RAIN 
SQUALL IS PRODUCING RAINFALL RATES OF 1 TO 2 INCHES PER HOUR.  THESE 
RAINFALL RATES WILL EXCEED PUMPING CAPACITY IN THE AREA...RESULTING 
IN ADDITIONAL FLOODING ACROSS THE REGION. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WESTWEGO...
  TERRYTOWN...MYRTLE GROVE...HARAHAN...GRETNA AND BRIDGE CITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 2947 9008 2977 9019 2982 9017 2985 9022
      3000 9028 3003 9003 2997 9000 2995 9001
      2993 8998 2947 8979 2943 8995 2945 8997
      2943 8997 2942 9001

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 12:23 PM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, Sep 3, 12:23 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1223 PM CDT SAT SEP 3 2011

.AVIATION...

...18Z AVIATION DISCUSSION...

TROPICAL STORM LEE WILL CONTINUE TO BRING INCLEMENT CONDITIONS TO
ALL OF THE TERMINALS. EXPECT PREVAILING MVFR CONDITIONS THROUGH
AROUND 00Z...WITH A DROP INTO THE THE IFR RANGE AFTER 00Z AND
PERSISTING THROUGH TOMORROW AFTERNOON AS THE CORE OF THE TROPICAL
STORM NEARS THE REGION. WINDS WILL REMAIN ELEVATED THROUGH THE
PERIOD...WITH GUSTS TO 50 KNOTS POSSIBLE AT ALL LOCATIONS IN HEAVY
RAIN SQUALLS. 32

&&

.PREV DISCUSSION... /ISSUED 349 AM CDT SAT SEP 3 2011/

SHORT TERM...
WILL KEEP IT SHORT THIS MORNING. A LARGE SHIELD OF RAIN AND SOME
TS ACTIVITY MIXED IN. RADAR RAINFALL ESTIMATES ARE RUNNING AROUND
2 INCHES AS AN AVERAGE OVER THE LAST 24 HOURS. GREATER AMOUNTS OF
4 TO 6 INCHES ARE SHOWING UP IN ST.
TAMMANY...TERREBONNE...LAFOURCHE...JEFFERSON...AND PLAQUEMINES.
ISOLATED AREAS OF 6 TO 8 INCHES ARE FOUND IN TERREBONNE PARISH.
EXPECTE THESE TALLIES TO BE A LOT HIGHER AFTER TODAY AND TONIGHT.
FLOODING IS ALMOST A CERTAINTY WHEN SOME OF THE HEAVIER CELLS
TRAIN OVER AN AREA. THE OTHER PROBLEM WILL CONTINUE TO BE
TORNADOES AND WATERSPOUTS. THE ENVIRONMENT IS PRIME FOR THESE
FEATURES AND THIS WILL NEED TO BE WATCHED CLOSELY TODAY THROUGH
SUNDAY. AS THE SYSTEM PULLS AWAY MONDAY...WE SHOULD SEE CONDITIONS
GRADUALLY IMPROVE THROUGH THE DAY AND ESPECIALLY MONDAY NIGHT. DRY
AIR QUICKLY MOVES IN TUESDAY AND BRINGS US SOME VERY COMFORTABLE
CONDITIONS FOR A FEW DAYS BY MID-WEEK. DRY CONDITIONS SHOULD LAST
INTO NEXT WEEKEND.

AVIATION...
ALL TERMINALS WILL BE IN IFR MOST IF NOT ALL DAY. THIS WILL LAST
THROUGH TONIGHT AS WELL. SUNDAY IS NOT LOOKING ANY BETTER. RAIN
AND POSSIBLE TS AT ALL TERMINALS WITH STRONG WIND SPEEDS ON ALL RUNWAYS.

MARINE...
WINDS HAVE BEEN INCREASING THROUGH THE NIGHT. SW PASS JUST
REPORTED A SUSTAINED WIND OF 44 KT AND GUSTS TO 52 KT. SEAS ARE
RUNNING FROM 10 TO 13 FEET WITH A PERIOD OF 7 TO 9 SECONDS.
NEEDLESS TO SAY THIS IS EXTREMELY ROUGH AND DANGEROUS. CONDITIONS
ARE NOT EXPECTED TO IMPROVE UNTIL MONDAY NIGHT INTO TUESDAY. WINDS
WILL COME AROUND TO A NORTHERLY DIRECTION MONDAY WEST OF THE RIVER
AND GRADUALLY SPILL EAST OF THE RIVER LATE IN THE DAY.

PRELIMINARY
POINT TEMPS/POPS...
MCB 80 74 83 74 / 100 100 100 100
BTR 80 74 83 74 / 100 100 100 100
ASD 80 75 83 75 / 100 100 100 100
MSY 81 78 84 77 / 100 100 100 100
GPT 80 75 83 76 / 100 100 100 100
PQL 81 74 84 76 / 100 100 100 100

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  74  83  74  80 / 100 100 100  90
BTR  74  83  74  81 / 100 100 100  90
ASD  75  83  75  83 / 100 100 100 100
MSY  78  84  77  82 / 100 100 100 100
GPT  75  83  76  84 / 100 100 100 100
PQL  74  84  76  86 / 100 100 100 100

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

MS...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Sep 3, 11:00 AM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1100 AM CDT SAT SEP 3 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-041200-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1100 AM CDT SAT SEP 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TROPICAL STORM WARNING IS IN EFFECT FOR ALL OF SOUTHEAST
LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI. FOR MORE DETAILED
HAZARD INFORMATION...REFER TO THE LATEST LOCAL HURRICANE
STATEMENTS.

WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE AS THE CENTER OF
THE TROPICAL STORM LEE MOVES CLOSER TO SHORE.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY EVENING IN
ANTICIPATION OF CONTINUED FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS
AND THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST
LOUISIANA AS WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. WIDESPREAD
RAINFALL AMOUNTS OF 10 TO 15 INCHES WITH ISOLATED 20 INCH AMOUNTS
WILL BE POSSIBLE THROUGH MONDAY.

MINOR STORM SURGE FLOODING WILL OCCUR IN AREAS OUTSIDE OF THE
HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN
AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A TROPICAL STORM WARNING WILL REMAIN IN EFFECT FOR ALL OF SOUTHEAST
LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI THROUGH MONDAY. FOR
MORE DETAILED HAZARD INFORMATION...REFER TO THE LATEST LOCAL
HURRICANE STATEMENTS.

A FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH MONDAY EVENING IN
ANTICIPATION OF FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS AND
THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST LOUISIANA AS
WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. WIDESPREAD RAINFALL
AMOUNTS OF 10 TO 15 INCHES WITH ISOLATED 20 INCH AMOUNTS WILL BE
POSSIBLE THROUGH MONDAY.

WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE AS THE CENTER OF THE
TROPICAL STORM LEE MOVES CLOSER TO SHORE. THIS THREAT WILL
CONTINUE THROUGH MONDAY.

MINOR STORM SURGE FLOODING WILL CONTINUE IN AREAS OUTSIDE OF THE
HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN
AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS MAY BE NEEDED THROUGH MONDAY...PRIMARILY
FOR COASTAL FLOODING AND FLASH FLOODING CONCERNS. EMERGENCY
MANAGEMENT OFFICIALS SHOULD CLOSELY MONITOR THE WEATHER SITUATION
AND BE PREPARED TO ACTIVATE FOR TROPICAL WEATHER OPERATIONS.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 9:48 PM CDTSpecial Marine WarningLIX27 min
Sep 2, 9:55 PM CDTTornado WarningLIXTerrebonne35 min
Sep 3, 12:58 AM CDTTornado WarningLIXLafourche, Terrebonne32 min
Sep 3, 1:19 AM CDTTornado WarningLIXAssumption, Terrebonne26 min
Sep 3, 2:16 AM CDTTornado WarningLIXLafourche29 min
Sep 3, 2:23 AM CDTTornado WarningLIXAscension, East Baton Rouge, Iberville, West Baton Rouge22 min
Sep 3, 2:37 AM CDTTornado WarningLIXSaint Bernard23 min
Sep 3, 2:45 AM CDTTornado WarningLIXLafourche, Saint James, Saint John the Baptist30 min
Sep 3, 2:48 AM CDTTornado WarningLIXJefferson, Lafourche, Saint Charles27 min
Sep 3, 2:53 AM CDTSpecial Marine WarningLIX52 min
Sep 3, 3:12 AM CDTTornado WarningLIXLafourche, Saint Charles, Saint John the Baptist33 min
Sep 3, 3:25 AM CDTSpecial Marine WarningLIX20 min
Sep 3, 3:27 AM CDTTornado WarningLIXPlaquemines33 min
Sep 3, 3:37 AM CDTSpecial Marine WarningLIX23 min
Sep 3, 3:40 AM CDTTornado WarningLIXAscension, Livingston, Saint James, Saint John the Baptist35 min
Sep 3, 3:46 AM CDTSpecial Marine WarningLIX44 min
Sep 3, 4:17 AM CDTSpecial Marine WarningLIX28 min
Sep 3, 4:18 AM CDTTornado WarningLIXOrleans, Saint Tammany27 min
Sep 3, 4:21 AM CDTSpecial Marine WarningLIX24 min
Sep 3, 4:33 AM CDTTornado WarningLIXLivingston, Saint John the Baptist, Tangipahoa27 min
Sep 3, 4:36 AM CDTTornado WarningLIXOrleans, Plaquemines, Saint Bernard24 min
Sep 3, 4:41 AM CDTTornado WarningLIXJefferson, Plaquemines, Saint Charles34 min
Sep 3, 4:44 AM CDTSpecial Marine WarningLIX31 min
Sep 3, 4:45 AM CDTTornado WarningLIXSaint Tammany, Tangipahoa45 min
Sep 3, 4:56 AM CDTTornado WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard49 min
Sep 3, 4:58 AM CDTTornado WarningLIXEast Baton Rouge, Livingston, Saint Helena, Tangipahoa47 min
Sep 3, 5:01 AM CDTSpecial Marine WarningLIX29 min
Sep 3, 5:11 AM CDTTornado WarningLIXJefferson, Plaquemines, Saint Charles49 min
Sep 3, 5:18 AM CDTTornado WarningLIXPlaquemines27 min
Sep 3, 5:26 AM CDTSpecial Marine WarningLIX34 min
Sep 3, 5:30 AM CDTSpecial Marine WarningLIX45 min
Sep 3, 5:41 AM CDTTornado WarningLIXLivingston, Saint John the Baptist, Tangipahoa49 min
Sep 3, 5:46 AM CDTTornado WarningLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles44 min
Sep 3, 5:50 AM CDTSpecial Marine WarningLIX40 min
Sep 3, 6:01 AM CDTSpecial Marine WarningLIX44 min
Sep 3, 6:17 AM CDTTornado WarningLIXSaint Tammany, Washington43 min
Sep 3, 6:29 AM CDTTornado WarningLIXAscension, East Baton Rouge, Livingston, Saint John the Baptist46 min
Sep 3, 6:37 AM CDTTornado WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard38 min
Sep 3, 6:44 AM CDTSpecial Marine WarningLIX46 min
Sep 3, 6:58 AM CDTTornado WarningLIXSaint Tammany, Washington47 min
Sep 3, 7:15 AM CDTTornado WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles45 min
Sep 3, 7:15 AM CDTTornado WarningLIXAscension, East Baton Rouge, Livingston, Saint Helena, Saint John the Baptist, Tangipahoa and 1 more60 min
Sep 3, 7:18 AM CDTSpecial Marine WarningLIX42 min
Sep 3, 7:23 AM CDTFlash Flood WarningLIXSaint Tammany3 hr
Sep 3, 7:26 AM CDTSpecial Marine WarningLIX49 min
Sep 3, 7:44 AM CDTTornado WarningLIXSaint Tammany61 min
Sep 3, 8:00 AM CDTSpecial Marine WarningLIX45 min
Sep 3, 8:03 AM CDTFlash Flood WarningLIXEast Baton Rouge, Livingston, Saint Helena, Tangipahoa6 hr
Sep 3, 8:08 AM CDTTornado WarningLIXOrleans, Saint Bernard37 min
Sep 3, 8:13 AM CDTTornado WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena, Tangipahoa62 min
Sep 3, 8:18 AM CDTSpecial Marine WarningLIX42 min
Sep 3, 8:21 AM CDTSpecial Marine WarningLIX24 min
Sep 3, 8:42 AM CDTTornado WarningLIXSaint Tammany, Washington63 min
Sep 3, 8:57 AM CDTSpecial Marine WarningLIX33 min
Sep 3, 9:10 AM CDTTornado WarningLIXLivingston, Saint Helena, Tangipahoa65 min
Sep 3, 9:40 AM CDTRiver Flood WarningLIXEast Baton Rouge3 days
Sep 3, 10:12 AM CDTRiver Flood WarningLIXLivingston5 days
Sep 3, 10:17 AM CDTRiver Flood WarningLIXSaint Tammany3 days
Sep 3, 10:19 AM CDTSpecial Marine WarningLIX26 min
Sep 3, 12:17 PM CDTSpecial Marine WarningLIX28 min
Sep 3, 12:53 PM CDTTornado WarningLIXSaint Helena, Tangipahoa37 min
Sep 3, 12:59 PM CDTTornado WarningLIXSaint Charles, Saint John the Baptist31 min
Sep 3, 1:02 PM CDTTornado WarningLIXSaint Tammany, Tangipahoa43 min
Sep 3, 1:29 PM CDTTornado WarningLIXEast Feliciana, Saint Helena, Tangipahoa31 min
Sep 3, 1:38 PM CDTSpecial Marine WarningLIX37 min
Sep 3, 1:46 PM CDTTornado WarningLIXLivingston, Saint John the Baptist, Tangipahoa29 min
Sep 3, 2:08 PM CDTSpecial Marine WarningLIX22 min
Sep 3, 2:15 PM CDTTornado WarningLIXEast Baton Rouge, Livingston, Saint Helena, Tangipahoa30 min
Sep 3, 2:53 PM CDTTornado WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena37 min
Sep 3, 3:32 PM CDTTornado WarningLIXEast Baton Rouge, East Feliciana, West Feliciana28 min
Sep 3, 4:58 PM CDTSpecial Marine WarningLIX62 min
Sep 3, 6:02 PM CDTSpecial Marine WarningLIX58 min
Sep 3, 6:25 PM CDTSpecial Marine WarningLIX35 min
Sep 3, 6:35 PM CDTTornado WarningLIXPlaquemines25 min
Sep 3, 6:51 PM CDTTornado WarningLIXPlaquemines39 min
Sep 3, 6:53 PM CDTSpecial Marine WarningLIX52 min
Sep 3, 6:59 PM CDTSpecial Marine WarningLIX46 min

Nearby

Flash Flood Warnings in Louisiana, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.